| Model Number |
M0068403920 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number.Therefore, the lot expiration and device manufacture dates are unknown.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation on march 12, 2021 that a flexiva 365 laser fiber was used in a ureteroscopy (urs) procedure in the kidney performed on (b)(6) 2021.During the procedure, the laser fiber broke during the case.Reportedly, no fiber fragments fell inside the patient.The procedure was completed with another flexiva 365 laser fiber.There were no patient complications reported as a result of this event.